Some remarks on perturbed reflecting brownian motion
Séminaire de probabilités de Strasbourg, Volume 29 (1995), p. 37-43
@article{SPS_1995__29__37_0,
     author = {Werner, Wendelin},
     title = {Some remarks on perturbed reflecting brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     pages = {37-43},
     zbl = {0835.60072},
     mrnumber = {1459447},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__37_0}
}
Werner, Wendelin. Some remarks on perturbed reflecting brownian motion. Séminaire de probabilités de Strasbourg, Volume 29 (1995) pp. 37-43. http://www.numdam.org/item/SPS_1995__29__37_0/

[1] Azéma, J., Yor, M.: Une solution simple au problème de Skorokhod, in: Séminaire de Probabilités XIII, Lecture Notes in Mathematics 721, Springer, pages 90-115 (1979) | Numdam | Zbl 0414.60055

[2] Carmona, P., Petit, F., Yor, M.: Some extensions of the Arcsine law as partial consequences of the scaling property for Brownian motion, Probab. Theory Relat. Fields 100, 1-29 (1994) | MR 1292188 | Zbl 0808.60066

[3] Getoor, R.K.: The Brownian escape process, Ann. Prob. 7, 864-867 (1979) | MR 542136 | Zbl 0416.60086

[4] Kent, J.: Some probabilistic properties of Bessel functions, Ann. Probab. 6, 760-770 (1978) | MR 501378 | Zbl 0402.60080

[5] Lamperti, J.: Semi-stable Markov processes. I, Z. Wahrscheinlichkeitstheorie verw. Geb. 22, 205-225 (1972) | MR 307358 | Zbl 0274.60052

[6] Le Gall, J.F., Yor, M.: Excursions browniennes et carrés de processus de Bessel, C. R. Acad. Sci. Paris, Série I, 303, 73-76 (1986) | MR 851079 | Zbl 0589.60070

[7] Le Gall, J.F., Yor, M.: Enlacements du mouvement brownien autour des courbes de l'espace, Trans. Amer. Math. Soc. 317, 687-722 (1990) | MR 946219 | Zbl 0696.60072

[8] Perman, M.: An excursion approach to Ray-Knight theorems for perturbed reflecting Brownian motion, preprint (1994). | MR 1411190

[9] P. Révész: Local time and invariance, in: Analytical methods in Probability (D. Dugué, E. Lukacs, V.K. Rohatgi ed.), Lecture Notes in Math. 861, 128-145 (1981) | MR 655268 | Zbl 0456.60029

[10] Revuz, D., Yor, M.: Continuous martingales and Brownian motion, 2nd edition, Springer, 1994. | MR 1303781 | Zbl 0804.60001

[11] Shi, Z., Werner, W.: Asymptotics for occupation times of half-lines by stable processes and perturbed reflecting Brownian motion, Stochastics, to appear (1995) | MR 1382286 | Zbl 0886.60030

[12] Watson, G.N.: Theory of Bessel functions, Cambridge University Press, 1922. | JFM 50.0264.01

[13] Yor, M.: Some aspects of Brownian motion, Part I: Some special functionals, Lecture Notes ETH Zürich, Birkhäuser, Basel, 1992. | MR 1193919 | Zbl 0779.60070

[14] Yor, M.: Sur certaines fonctionnelles exponentielles du mouvement brownien réel, J. Appl. Prob. 29, 202-208 (1992) | MR 1147781 | Zbl 0758.60085

[15] Davis, B.: Path convergence of random walk partly reflected at extrema, Technical report #94-22, Departement of Statistics, Purdue University (1994)

[16] Nester, D.K.: Random walk with partial reflection of repulsion at both extrema, preprint (1994)